# SDR DALA2019102806190

- Difficulty date: October 28, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 72,424 hours, 52,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHTS NOT ILLUMINATED WHEN TESTED ON SVC CHECK. REPLACED EMER LIGHT BATTERIES AND FUSE PER MD88 AMM 33-53. FOUND NORMAL OPERATION WHEN TESTED. (LP5587087)
